Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 3, Page 7 (Mi dan33109)  

Поправки к статье “Аналог теоремы Стоуна в пространстве с индефинитной метрикой” (ДАН, т. 170, № 6, 1966 г.)

M. A. Naimark


Full text: PDF file (176 kB)

Citation: M. A. Naimark, “Поправки к статье “Аналог теоремы Стоуна в пространстве с индефинитной метрикой” (ДАН, т. 170, № 6, 1966 г.)”, Dokl. Akad. Nauk SSSR, 174:3 (1967), 7

Citation in format AMSBIB
\Bibitem{Nai67}
\by M.~A.~Naimark
\paper Поправки к~статье ``Аналог теоремы Стоуна в~пространстве с~ индефинитной метрикой''
(ДАН, т.~170, \No~6, 1966~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 3
\pages 7
\mathnet{http://mi.mathnet.ru/dan33109}


Linking options:
  • http://mi.mathnet.ru/eng/dan33109
  • http://mi.mathnet.ru/eng/dan/v174/i3/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:51
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021